| Model Number |
6481-3-213 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: mrh tibial b/plt keel sml 1; cat # 64813110; lot # jnj6r.Mrhk tibial sleeve; cat # 64812140; lot # lkf435.Mrh tib rot comp xs-xl; cat # 64812100; lot # 172823.Mrhk bumper insert 3 degrees; cat # 64812133; lot # lkc701.Mrh axle; cat # 64812120; lot # ctd41917.Mrhk femoral bushing; cat # 64812110; lot # lke056.Mrhk femoral bushing; cat # 64812110; lot # lke065.Mrh knee fem xs rht; cat # 64811101; lot # jha6c.Triathlon symmetric x3 patella; cat # 5550-g-319-e; lot # kntd.Triathlonctrfemconeaug sz1&2r; cat # 5549-a-622; lot # l0p9.Triathlon sym cone aug sz a; cat # 5549-a-110; lot # m39j1.Tri press-fit stem 12mm x 100mm; cat # 5565-s-012; lot # 0102672e.Tri press-fit stem 14mm x 100mm; cat # 5565-s-014; lot # 0083062e.Mrhk fem distal blk 10mm xs; cat # 64811200; lot # csh6e.Duracon s-1 10mm full wedge; cat # 6630-6-510; lot # dyb9la.Mrhk fem distal blk 10mm xs; cat # 64811200; lot # a4y9l.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Patient is a (b)(6) female who previously underwent right total knee replacement - outside cors scope.She underwent revision on (b)(6) 2020 for pji.Patient developed pji and required resection and spacer placement in (b)(6) 2020.All components exchanged.Patient underwent reimplantation on (b)(6) 2020.This was reported in cors.Patient presents with pji again and is revised on (b)(6) 2021.Liner and rotating hinge components were exchanged.
Event or Problem Description
Patient is a 69-year-old female who previously underwent right total knee replacement - outside cors scope.She underwent revision on (b)(6) 2020 for pji.Patient developed pji and required resection and spacer placement in (b)(6) 2020.All components exchanged.Patient underwent reimplantation on (b)(6) 2020.This was reported in cors.Patient presents with pji again and is revised on (b)(6) 2021.Liner and rotating hinge components were exchanged.
Additional Manufacturer Narrative
Update to patient age.Reported event: an event regarding infection involving a mrh insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.There have been no other similar events for the sterile lot referenced.Conclusions: all stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance to applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.